# SDR IPXA2022082385543

- Difficulty date: August 9, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Attach Fitting
- Part number: SB115700635
- Part serial: TAG01842574
- Condition: Cracked
- Location: Lh Lwr Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH LOWER WINGLET AFT ATTACH FITTING CRACK.REMOVED AND REPLACED CRACKED RH LOWER WINGLET AFT ATTACH FITTING IAW UPS EO MD11-5720-27680  APPENDIX E (MAJOR).
